Connected and connectivity multifunctions
Author: R. E. Smithson
Journal: Proc. Amer. Math. Soc. 64 (1977), 146-148
MSC: Primary 54C10
MathSciNet review: 0445444
Full-text PDF Free Access
Abstract: Conditions are given under which multifunctions which preserve connected sets will have a connected graph.
J. L. Kelley, General topology, Van Nostrand, Princeton, N.J., 1955. MR 16, 1136.
P. E. Long, Connected mappings, Duke Math. J. 35 (1968), 677-682. MR 38 #2745.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10
Retrieve articles in all journals with MSC: 54C10